Alert archive / Minnesota / Winter Weather Advisories in 2015
Winter Weather Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Apr 5, 2015, 2:29 PM CDT for Barron County, Polk County, Rusk County, Wisconsin; 5 counties in Minnesota. It took effect at Apr 6, 2015, 1:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:29 PM CDT (19:29 UTC)
- In effect from
- Apr 6, 2015, 1:00 AM CDT
- Expired
- Apr 6, 2015, 3:39 AM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
Counties Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Barron County, WI, Polk County, WI, Rusk County, WI
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023 WWUS43 KMPX 051929 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 229 PM CDT SUN APR 5 2015 ...WINTRY PRECIPITATION DEVELOPING TONIGHT... .A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR PARTS OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FOR LATE TONIGHT THROUGH MONDAY MORNING. THE ADVISORY STRETCHES ALONG AND NORTH OF A LINE FROM LITTLE FALLS THROUGH CAMBRIDGE TO LADYSMITH. SNOW MIXED WITH SLEET AND LIGHT FREEZING RAIN WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH EARLY MONDAY MORNING. SNOW ACCUMULATIONS UP TO 3 INCHES ARE LIKELY...WITH LIGHT ICE ACCUMULATION POSSIBLE. MNZ043>045-052-053-WIZ014>016-060330- /O.NEW.KMPX.WW.Y.0013.150406T0400Z-150406T1500Z/ MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE...CENTER CITY...OSCEOLA...RICE LAKE...LADYSMITH 229 PM CDT SUN APR 5 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY. * TIMING...EXPECT A WINTRY MIX TO DEVELOP LATE THIS EVENING AND CONTINUE THROUGH THE EARLY MORNING ON MONDAY. * SNOW ACCUMULATION...UP TO 3 INCHES. * ICE ACCUMULATION...LITTLE TO NONE. * MAIN IMPACT...ROADS WILL BECOME SLIPPERY DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ADL
2 follow-up statements
404 WWUS43 KMPX 060153 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 853 PM CDT SUN APR 5 2015 ...WINTRY PRECIPITATION DEVELOPING TONIGHT... .A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR PARTS OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FOR LATE TONIGHT THROUGH MONDAY MORNING. THE ADVISORY STRETCHES ALONG AND NORTH OF A LINE FROM LITTLE FALLS THROUGH CAMBRIDGE TO LADYSMITH. SNOW MIXED WITH SLEET AND LIGHT FREEZING RAIN WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH EARLY MONDAY MORNING. SNOW ACCUMULATIONS UP TO 3 INCHES ARE LIKELY...WITH LIGHT ICE ACCUMULATION POSSIBLE. MNZ043>045-052-053-WIZ014>016-061000- /O.EXT.KMPX.WW.Y.0013.150406T0600Z-150406T1500Z/ MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE...CENTER CITY...OSCEOLA...RICE LAKE...LADYSMITH 853 PM CDT SUN APR 5 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... * TIMING...EXPECT A WINTRY MIX TO DEVELOP TONIGHT AND CONTINUE THROUGH EARLY MONDAY MORNING. * SNOW ACCUMULATION...UP TO 3 INCHES. * ICE ACCUMULATION...LITTLE TO NONE. * MAIN IMPACT...ROADS COULD BECOME SLIPPERY DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
669 WWUS43 KMPX 060839 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 339 AM CDT MON APR 6 2015 ...BAND OF SNOW HAS REMAINED NORTH THIS MORNING... ...RAIN WILL CHANGE TO FREEZING RAIN TONIGHT ACROSS PORTIONS OF CENTRAL MINNESOTA... .THE BAND MODERATE SNOW HAS REMAINED JUST NORTH OF THE AREA THIS MORNING AND HAS SET UP FROM BRAINERD MINNESOTA TO SIREN AND PHILLIPS WISCONSIN. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. SOME ADDITIONAL LIGHT SNOW MAY DEVELOP ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN AFTER DAYBREAK...BUT ACCUMULATIONS ARE EXPECTED TO REMAIN MINOR. RAIN WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING. AS TEMPERATURES FALL BELOW FREEZING OVERNIGHT...THE RAIN WILL TURN TO FREEZING RAIN AND MAY PRODUCE SOME LIGHT ICING. AROUND A TENTH OF AN INCH IS EXPECTED...PRIMARILY ON ELEVATED SURFACES... INCLUDING BRIDGES AND OVERPASSES. A FREEZING RAIN ADVISORY IS IN EFFECT FOR A PORTION OF CENTRAL MINNESOTA...INCLUDING THE ALEXANDRIA...ST CLOUD...LITTLE FALLS...MORA...AND CAMBRIDGE AREAS. MNZ043>045-052-061800- /O.CAN.KMPX.WW.Y.0013.000000T0000Z-150406T1500Z/ /O.NEW.KMPX.ZR.Y.0005.150407T0500Z-150407T1200Z/ MORRISON-MILLE LACS-KANABEC-ISANTI- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE 339 AM CDT MON APR 6 2015 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT TUESDAY... ...WINTER WEATHER ADVISORY FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT TUESDAY. THE WINTER WEATHER ADVISORY FOR THIS MORNING HAS BEEN CANCELLED. * TIMING...RAIN WILL DEVELOP THIS EVENING WHICH WILL TURN TO FREEZING RAIN LATE THIS EVENING AND OVERNIGHT AS TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. * ICE ACCUMULATIONS...AROUND ONE TENTH OF AN INCH. * IMPACTS...A GLAZE OF ICE MAY ACCUMULATE ON ROADWAYS LATE TONIGHT. THE BEST POTENTIAL FOR ICING WILL BE ON ELEVATED SURFACES...INCLUDING BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ MNZ053-WIZ014>016-060945- /O.CAN.KMPX.WW.Y.0013.000000T0000Z-150406T1500Z/ CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...CENTER CITY...OSCEOLA...RICE LAKE... LADYSMITH 339 AM CDT MON APR 6 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. THE BAND OF SNOW HAS REMAINED JUST NORTH OF THE AREA...THEREFORE THE ADVISORY IS CANCELLED. $$ MNZ041-042-048>051-061800- /O.NEW.KMPX.ZR.Y.0005.150407T0500Z-150407T1200Z/ DOUGLAS-TODD-POPE-STEARNS-BENTON-SHERBURNE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...GLENWOOD... ST. CLOUD...FOLEY...ELK RIVER 339 AM CDT MON APR 6 2015 ...FREEZING RAIN ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT TUESDAY. * TIMING...RAIN WILL DEVELOP THIS EVENING WHICH WILL TURN TO FREEZING RAIN LATE THIS EVENING AND OVERNIGHT AS TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. * ICE ACCUMULATIONS...AROUND ONE TENTH OF AN INCH. * IMPACTS...A GLAZE OF ICE MAY ACCUMULATE ON ROADWAYS LATE TONIGHT. THE BEST POTENTIAL FOR ICING WILL BE ON ELEVATED SURFACES...INCLUDING BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ BORGHOFF
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Apr 5, 12:38 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 5, 12:38 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1238 PM CDT SUN APR 5 2015 .UPDATED FOR 18Z AVIATION DISCUSSION BELOW... .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 CDT SUN APR 5 2015 THE BAND OF RAIN THAT HAD FORMED OVERNIGHT ACROSS SOUTHERN MINNESOTA HAS SINCE PUSHED EAST INTO WISCONSIN. DRY WEATHER IS EXPECTED THROUGH MUCH OF TODAY WITH ONLY A SLIGHT CHANCE THE NEXT ROUND COULD BE FORMING BY THE END OF THE DAY ACROSS WI. A FRONT ALONG THE I-90 CORRIDOR WILL NOT MOVE MUCH TODAY. CLEAR SKIES AND A GUSTY SOUTHERLY FLOW ACROSS IOWA WILL BRING TEMPERATURES INTO THE 60S AND 70S THERE...WHILE EAST NORTHEAST FLOW AND MID LEVEL CLOUDS ACROSS MN/WI WILL KEEP TEMPS IN THE 40S AND 50S HERE. MODELS HAVE BEEN PRETTY CONSISTENT FOR SEVERAL DAYS NOW THAT WE MAY SEE A FEW 60 DEGREE READINGS ACROSS FAR SOUTHERN MINNESOTA WHERE THAT QUASI-STATIONARY FRONT WILL MEANDER. MODELS DID NOT HANDLE THE MID LEVEL FRONTOGENETICALLY-DRIVEN EVENT OVERNIGHT PARTICULARLY WELL...AND AS MENTIONED ABOVE THERE IS ANOTHER ONE EXPECTED TONIGHT. THE NAM...ONE OF THE WORST IN HANDLING LAST NIGHT/S EVENT...IS RATHER AGGRESSIVE AGAIN WITH A BAND OF PRECIPITATION ACROSS CENTRAL MN/NORTHERN WI TONIGHT. CANADIAN IS THE ONLY MODEL CORROBORATING THAT SOLUTION...WITH THE GFS FURTHER EAST...ALONG WITH THE ARW/NMM. ECMWF IS THE FURTHEST SOUTH AND WEST...BUT HAS BEEN CONSISTENT FOR A FEW RUNS. FAVORED THE GFS/ARW/NMM FOR TONIGHT AND KEPT POPS HIGHEST TOWARD CENTRAL AND NORTHERN WISCONSIN WHERE NEARLY ALL SOLUTIONS SHOW SOME DEVELOPMENT. DID GIVE A NOD TO THE ECMWF LATE TONIGHT WITH SOME LIGHT RAIN DEVELOPMENT POSSIBLE ACROSS MN...SOMETHING THE WRF-ARW ALSO GIVES CREDIT TO. CONFIDENCE IS PRETTY LOW FOR AMOUNTS...BUT IMPACTS SHOULD BE LOW AS MOST OF THE PRECIPITATION WILL LIKELY BE IN THE FORM OF RAIN OR A MIX. THE ONLY AREAS THAT MAY SEE ACCUMULATING SNOW DUE TO A FULLY SUBFREEZING COLUMN WILL BE FROM LITTLE FALLS TO MORA AND LADYSMITH. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 330 AM CDT SUN APR 5 2015 LONG TERM CONCERNS REMAIN TIMING OF EJECTION OF SIGNIFICANT WESTERN CONUS TROUGH AND CYCLOGENESIS OVER THE CENTRAL PLAINS TOWARD MIDWEEK WITH SYSTEM TRACKING EAST/NORTHEAST AND AFFECTING THE AREA THROUGH THE END OF THE WEEK. INITIAL CONCERN IS PRECIPITATION CONTINUATION AND REDEVELOPMENT ACROSS THE FA MONDAY. MODELS STILL SUGGEST STRONG F-GEN OVER THE THE CENTRAL AND NORTHERN AREAS DURING THE DAY. THIS IS BEING CHANNELED ALONG THE RIGHT ENTRANCE REGION OF THE 115 KT 250 HPA JET EXITING THE NORTHERN CONUS. THE STRONGEST FORCING DEVELOPS MONDAY AFTERNOON INTO MONDAY NIGHT ACROSS THE AREA. WILL CONTINUE THE LIKELY POP MONDAY AFTERNOON INTO MONDAY NIGHT. LESS DYNAMICS RETURN FOR TUESDAY INTO WEDNESDAY AS THE WESTERN CONUS TROUGH MOVES ASHORE AND OVER THE ROCKIES. THE MAIN FRONTAL ZONE REMAINS TO THE SOUTH ACROSS IOWA. THERMAL STRUCTURE INDICATES A POSSIBLE RAIN/SLEET/SNOW MIX EARLY MORNING ACROSS THE NORTHERN CWA. THIS CONTINUES THROUGH TUESDAY AS WELL. WE COULD SEE SOME ACCUMULATING SNOW IN THIS QUADRANT OF THE FA...MAINLY DURING THE NIGHTTIME HOURS. CYCLOGENESIS OCCURS WEDNESDAY AND THE SURFACE LOW DEEPENS OVER THE COLORADO REGION AND LIFTS NORTH INTO IOWA BY THURSDAY. POPS WILL INCREASE ONCE AGAIN THROUGH THE END OF THE WEEK AS THE UPPER SYSTEM LIFTS NORTHEAST OVER THE WESTERN GREAT LAKES REGION INTO FRIDAY NIGHT. THE LATEST CIPS ANALOG PAGE SHOWS THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS THE CENTRAL PLAINS AS THE SYSTEM MOVES THROUGH. SOME THREAT OF THUNDER INTO SOUTHERN MINNESOTA AS WELL...WITH THE BEST POTENTIAL COMING LATER WEDNESDAY NIGHT INTO THURSDAY AS THE SYSTEM OCCLUDES CLOSE TO THE AREA. THE ECMWF IS A BIT SLOWER WITH OVERALL DEVELOPMENT OF THE LOW. BECAUSE OF THE UNCERTAINTY WE WILL LEAVE THE THUNDER OUT OF THE FORECAST FOR NOW. OVERALL A MOSTLY CLOUDY...COOL AND POTENTIALLY WET PERIOD THROUGH THE WORK WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1214 PM CDT SUN APR 5 2015 VFR CIGS ARE EXPECTED ACROSS THE AREA THROUGH THE DAYLIGHT HOURS...BEFORE WHAT LOOKS LIKE AN EXTENDED PERIOD OF AT LEAST MVFR CIGS OVER THE NEXT FEW DAYS. A DEVELOPING SYSTEM ON THE LEE SIDE OF THE ROCKIES HAS BEGUN SENDING A SURGE OF WARM AND MOIST AIR OUR DIRECTION. THETA-E ADVECTION WILL INCREASE TONIGHT AND A BAND OF STRONG FRONTOGENESIS LOOKS TO SET UP FROM CENTRAL MN TOWARD NORTHWESTERN WI. MUCH OF SOUTHERN MN WILL REMAIN DRY...WITH THE BEST FORCING REMAINING NORTH. STC AND AXN WILL BE MOST SUSCEPTIBLE TO A WINTRY MIX WHEREAS THE OTHER TAF SITES SHOULD SEE MAINLY LIQUID IF ANY PRECIP FALLS THERE. STRATUS DEVELOPMENT OVERNIGHT IS EXPECTED...JUST TIMING IN WHEN EXACTLY THAT HAPPENS IS THE PRIMARY CHALLENGE. ONCE IT DOES THOUGH...THE CLOUDS WILL NOT GO ANYWHERE THROUGH THE PERIOD. ADDITIONAL PRECIP IS POSSIBLE AGAIN MONDAY AND MONDAY NIGHT. KMSP...MAIN FOCUS IS DEALING WITH TIMING OF STRATUS DEVELOPMENT WHICH STILL LOOKS LIKE THE 07-09Z TIMEFRAME. CHANCE OF RAIN FOR TOMORROW AFTERNOON...BUT NOT CONFIDENT IN PLACEMENT AND TIMING RIGHT NOW SO WENT WITH VCSH TO INDICATE THE POSSIBILITY. /OUTLOOK FOR KMSP/ TUE...MVFR POSSIBLY IFR WITH CHC RA. WINDS ENE 10-15 KTS. WED...MVFR POSSIBLY IFR. CHC RA LATE. WINDS E 10-15 KTS. THU...MVFR POSSIBLY IFR WITH CHC RA. WINDS NE 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...BORGHOFF LONG TERM...DWE AVIATION...SPD
Hazardous weather outlook, Apr 5, 11:10 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1110 AM CDT SUN APR 5 2015 MNZ041>045-047>053-WIZ014>016-061615- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK- 1110 AM CDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN IS LIKELY ACROSS CENTRAL MINNESOTA AND ADJOINING AREAS OF WEST CENTRAL WISCONSIN TONIGHT. SNOWFALL ACCUMULATION OF 1 TO 3 INCHES IS FORECAST WITH THE HIGH END AMOUNTS MOST LIKELY FROM CAMBRIDGE ON EAST TO LADYSMITH. A LIGHT ICE ACCUMULATION IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTRY MIX WILL LINGER MONDAY MORNING WITH ADDITIONAL SNOW ACCUMULATION POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ054>070-073>078-082>085-091>093-WIZ023>028-061615- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN- ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1110 AM CDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. RAH
Nearby
Winter Weather Advisories in Minnesota, 2015Winter Weather Advisories in Wisconsin, 2015Every winter weather advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.